Send a Message
to Jim1964

Comments

18

Joined

Jul 23, 2009

Jim1964 Profile

Forums Owned

Recent Posts

switch metoprolol tartrate to metoprolol succinate

That's great that you noticed something off and questioned him about it....u really can't depend on Doctors...u really have to look out for yourself these days...Merry Christmas to you too!  (Dec 10, 2011 | post #86)

switch metoprolol tartrate to metoprolol succinate

yea...it sounds like they are reducing on you...give it a try and see how it works out.  (Dec 9, 2011 | post #84)

metoprolol dangerous? Place on med. watch

Another comment about these threads...most are people who had bad experiences with the succinate....exten ded release....generic s. For some reason the succinate appears to cause more problems than the tartate.....I think it depends on the person...looking back I had problems from the get-go....it was definitely the worse four years of my life....I am one of the ones that has problems with it. I do not doubt that the tartate can also adversely affect some people....And there are posts from people on the boards about the tartate causing problems.  (Nov 18, 2011 | post #360)

metoprolol dangerous? Place on med. watch

Hi....I have a lot of posts in the metoprolol threads talking about my experience. I did not have problems as bad as you...I was on the succinate and had been taking a generic brand that was later recalled because it was impure. I was so sick I had to quit working and I did not know the cause at first. I don't think I had drug induced lupus like you may have. I took Metoprolol for blood pressure and it took months for me to get it back under control...I finally did with a combination of amlodipine, enalapril, and HCZT. During my withdrawal...I had been taking it for 4 years and I quit cold turkey..I experienced depression....and I was unemployed....and had some other problems....the months leading to my discovery that it was causing my problems, my blood pressure was uncontrolled. I lost a huge amount of hair...that has never come back...I can go on and on....please just look at my posts.  (Nov 18, 2011 | post #359)

Toprol XL generic

dry cough is a side effect of ace inhibitor not metoprolol.....does he take an ace inhibitor for his heart problem?  (Nov 5, 2011 | post #16)

Metoprolol Succinate Recalled: Brand Name Drug Scarce But...

Just remember to stick to your guns. I was on this med for 4 years and it really messed up my life. Some people just have these types of problems with it. You should be taking something else.  (Sep 4, 2011 | post #18)

metoprolol dangerous? Place on med. watch

For some people, Metoprolol makes palpitations worse. Do some research on Magnesium supplements and foods. Magnesium is natural safe treatment for heart arrhythmia and so much more. Good luck and get off that nasty stuff.  (Jul 1, 2011 | post #341)

Toprol recall

Having been a toprol victim I would say, there are other medications for seizures....I'd do some research on a better alternative. Good Luck.  (Jun 16, 2011 | post #117)

Generic Toprol XL NOT THE SAME?

Watson pharmaceutical makes generic Metoprolol and here is the web page to prove it smarty pants. http://www.watson. com/products/produ ct-database-detail .asp?currentPage=1 5&group=generi c&c=Rx  (May 22, 2011 | post #148)

metoprolol dangerous? Place on med. watch

You are quite wrong my friend. Astrazeneca does make a generic version, but there are several additional manufacturers that produce generic Metoprolol ER. You should verify that you are making a correct statement before you accuse someone in this forum of being wrong.  (May 22, 2011 | post #334)

Metoprolol - for irregular heartbeats

Many people in the metoprolol forums have filed Medline reports with the FDA about adverse events when taking it. Seems like the generic brands are not as effective and cause more adverse events than Toprol. Anyone who has read the Metoprolol forums can tell you that there have always and probably will always be problems with generic Metoprolol ER. I personally think that there are much better drugs to be on than Metoprolol and that it should be removed from the market.  (May 21, 2011 | post #35)

Metoprolol - for irregular heartbeats

There's a lot of people that think taking Metoprolol caused their hair loss....I'm one of those people. It's good information to hear that some people are not affected by this problem.  (Jan 16, 2011 | post #18)

metoprolol dangerous? Place on med. watch

I've seen that article. I'm not surprised. I'm a pilot, not currently flying....look around the thread and you'll see my posts about my experience with Metoprolol...I wasn't flying when I took it, but when I had my problems..it was so bad I couldn't work or drive a car...and I'm divorced now...I was on Ethex Metoprolol when the really bad problems hit....that's the stuff that was recalled.....about a year after I took it.  (Jan 15, 2011 | post #327)

Metoprolol - for irregular heartbeats

Oh yeah....forgot to mention that some people experience major hair loss on metoprolol...there is a whole thread on that subject here on topix...you may want to take a look. And I was one of those people with major hair loss....I was on 25mg ER for 3 years and 50mg ER the final year......I lost so much hair that I just shave my entire head now...  (Dec 11, 2010 | post #11)

Metoprolol - for irregular heartbeats

Well....if you ask me...I'd say take something else..anything else...but that's just my opinion. Beta blockers slow the heart down, that's for sure. Another pretty sure thing is that there have been a lot more complaints about the generic version of metoprolol extended release and there seem to be less complaints for the regular release, Tartate. You can always give it a try...but trust your body....Good Luck...  (Dec 9, 2010 | post #2)